Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 819046, 6 pages
http://dx.doi.org/10.1155/2014/819046
Research Article

Roughness of -Nonuniform Exponential Dichotomy for Difference Equations in Banach Spaces

Department of Mathematics, “Politehnica” University of Timişoara, P-ţa Victoriei 2, 300006 Timişoara, Romania

Received 31 August 2013; Accepted 19 November 2013; Published 23 January 2014

Academic Editors: A. Bellouquid and K. A. Gepreel

Copyright © 2014 Nicolae Lupa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nicolae Lupa, “Roughness of -Nonuniform Exponential Dichotomy for Difference Equations in Banach Spaces,” The Scientific World Journal, vol. 2014, Article ID 819046, 6 pages, 2014. https://doi.org/10.1155/2014/819046.